nr |
titel |
auteur |
tijdschrift |
jaar |
jaarg. |
afl. |
pagina('s) |
type |
1 |
Averaged equations for distributed Josephson junction arrays
|
Bennett, Matthew |
|
2004 |
192 |
3-4 |
p. 196-214 19 p. |
artikel |
2 |
Chaos for a damped and forced KdV equation
|
Cabral, M. |
|
2004 |
192 |
3-4 |
p. 265-278 14 p. |
artikel |
3 |
Cumulative author index to volumes 191-192
|
|
|
2004 |
192 |
3-4 |
p. 309-310 2 p. |
artikel |
4 |
Domain wall motion in ferromagnetic layers
|
Melcher, Christof |
|
2004 |
192 |
3-4 |
p. 249-264 16 p. |
artikel |
5 |
Editorial board
|
|
|
2004 |
192 |
3-4 |
p. ii- 1 p. |
artikel |
6 |
Extensivity of two-dimensional turbulence
|
Tran, Chuong V. |
|
2004 |
192 |
3-4 |
p. 187-195 9 p. |
artikel |
7 |
Index of authors and papers to volume 192
|
|
|
2004 |
192 |
3-4 |
p. 308- 1 p. |
artikel |
8 |
Strong NLS soliton–defect interactions
|
H. Goodman, Roy |
|
2004 |
192 |
3-4 |
p. 215-248 34 p. |
artikel |
9 |
Uniqueness of solutions for constrained Elastica
|
Pocheau, A. |
|
2004 |
192 |
3-4 |
p. 161-186 26 p. |
artikel |
10 |
Universal attractor for some singular phase transition systems
|
Rocca, Elisabetta |
|
2004 |
192 |
3-4 |
p. 279-307 29 p. |
artikel |